Posted by crabwalk on April 5, 2006, at 15:56:14
In reply to Genital Anesthesia (numb dick), posted by MARTY on April 5, 2006, at 14:52:31
Hi, I may have replied to you before, if so I don't mean to be redundant. I had complete anesthesia on two months of paxil and then six months of prozac. I switched directly from paxil to prozac, and for about 2-3 weeks on prozac i was normal sexually, then one day all side effects came back. I quit prozac a year ago and I still have more or less complete anesthesia in my genitals and the rest of my body (can feel friction, but it is not at all pleasurable). Also i have no libido, no response to visual stimulation, and very reduced emotional response. Tried lots of things for it: ginkgo, yohimbe, buspar, aromatase inhibitor, acupuncture, nothing worked.
I'm going to try emsam in hopes that it is dopaminergic enough to reverse some, if not all, of this seemingly permanent damage.
Amantadine, cyproheptadine, dostinex, requip, testosterone, yohimbe are other options, but as far as I know the only published report of alleviated genital anesthesia involved ginkgo.